# SDR 2DYA2018012130001

- Difficulty date: November 21, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N603KW
- Make and model: Boeing 767246
- Aircraft serial: 23213
- System (JASC): 5220 · Emergency Exits
- Part: Snubber
- Condition: Defective
- Location: Rt Wing Ow Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SLIDE DEPLOYED. UPON INSPECTION WAS FOUND DEFECTIES. REMOVED AND REPLACED DOOR SNUBBER ACTUATOR IAW B 767 AMM 25-65-10 FWD POSITION
